Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Penis chancre, TPHA 640 titre, Penicillin injection, umbilical cyst

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
in 2005 i got chancre in my penis the doctor gave me medicine but not injection i wasnt that a ware at that time. i did a blood test a year later NR rpr for last 5 years i do a test a year coz of my job require that. i donate by blood 3 months back then tpha showed 640 teeter. and NR rpr and vdrl. my wife did tpha vdrl and rpr all NR after 4 months of 1st interfere. then i did 3 injection of penicillin in 3 weeks. my hiv and all other disease were NR. by the way my wife is pregnant .
i have sort of cyst around my umbilical for last 2 years it pop then build up again is it related??
thanks and sorry for my bad english
Posted Sun, 22 Apr 2012 in Sexually Transmitted Diseases
Answered by Dr. Bharat Chawda 17 hours later

Thank you for posting the query.

You have provided with good information regarding your health concern and it is a very good description. I appreciate it.

As far as Syphilis is concerned, all your tests are normal .TPHA can remain positive as it denotes only your past infection.

Your wife's report is also normal.

About the cyst around your umbilicus , I would like to know few things here:

1) Is it painful?

2) Does it show any whitish secretion oozing out of it?

3) Is there any associated fever?

I don't think it is related to your previous infection at all.

It seems to be a Sebaceous cyst, but without looking at it I don't want to comment further on it.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

If you can reply me with the answers and the pictures, I would be able to suggest you better.

Awaiting for your reply.

Dr.Bharat chawda

Above answer was peer-reviewed by
Follow-up: Penis chancre, TPHA 640 titre, Penicillin injection, umbilical cyst 2 hours later
thanks for your quick and clear answer sir

i am wondering why the rpr never show Reactive even before medication ?!

1- it become painful if it get filled once i bend or while sleeping.
2- it show a lot of whitish secretion oozing out of it. then it build up few months later. but after penicillin it disappeared lifting dark area about 3 cm circle and small halls witch cant be clear in an image.
3- no associated fever.

i googled Sebaceous cyst images my case is different mine is under the skin hardly can be seen but i can hold it by my fingers. its to big some times it totally surround my umbilicus. last time the DR. said will make a lap test for it but since that time it disappeared.

thanks a lot but since i knew about Syphilis i started thinking that any pain in may chest is my heart from Syphilis or in my legs or any red in my skin is from Syphilis. i became so confused. :(

Answered by Dr. Bharat Chawda 5 hours later

Thank you for replying back

Since you mentioned that you can hold it with your fingers and that it is painful too, this would mean that it is with in the skin and not very XXXXXXX It must be some thing like an 'abscess'.
What you need here is just an oral antibiotic to suppress it.

You can get a culture sensitivity test done from the fluid oozing out. This would help to select the right antibiotic too. This can be done from any good lab under guidance of your primary doctor.

Perhaps consult a competent dermatologist for physical examination, evaluation and to get the antibiotics prescribed to you by them.

Hope I've answered your query and that you recover soon.

“ Wish you Good Health”

Dr.Bharat chawda
Above answer was peer-reviewed by
Follow-up: Penis chancre, TPHA 640 titre, Penicillin injection, umbilical cyst 9 hours later
Sir the first part of my previous replay about rpr never showe reactive !
I did use antibiotic it disappear then buildup again.
Answered by Dr. Bharat Chawda 4 hours later
Thanks for the follow up.

I am sorry ,I didn't get you question.Which lesion disappeared and which one build up again(do you mean the penis one or the umbilicus one).

And which antibiotic you were prescribed.

If you can please elaborate your problem,I would be able to answer it properly.

Awaiting your reply,

Dr.Bharat chawda

Above answer was peer-reviewed by
Follow-up: Penis chancre, TPHA 640 titre, Penicillin injection, umbilical cyst 3 hours later

the umbilicus is the one witch disappear after a week of 2 gm per day antibiotic. but it build up again.

and the rpr never show REACTIVE is it possible that the body fight it??
Answered by Dr. Bharat Chawda 26 hours later

Thank you for the follow up.

If the umbilicus lesion disappears with antibiotic, that means there is some kind of bacterial infection associated with it and may be you are taking the antibiotic for short period only.

I think you should get a culture and sensitivity done from the lesion and then go for a sensitive antibiotic. Follow the full course under your physician's guidance.

Also you can apply Mupirocin ointment locally, not only over the lesion (umbilicus) but also over Peri-anal area, as these are the sources of infection.

All the tests you have done shown a non reactive report, even your wife's. Since you don't have any active site of infection right now I think you should not worry about Syphilis.

The umbilicus infection could be a separate infection all together.

RPR (rapid plasma reagin) is a screening test for Syphilis. It detects antibodies present in the blood. A positive test indicates an active infection. But if one has taken a good antibiotic course, then the level of antibodies fall down, thus leading to a negative RPR test. Probably this is what is happening in your case.

Rarely RPR can give a false negative report. This happens in very early stage of Syphilis or very late stage. One can get a FTA-ABS (Fluorescent Treponemal Antibody Absorbed) test to confirm active infection.

Hope I have answered your query.

“Wish you Good Health”


Dr. Bharat chawda.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor